Concentration inequalities for multivariate distributions: I. Multivariate normal distributions

Eaton, Morris L., Perlman, Michael D. . Statistics & Probability Letters 1991. 12 :487-504

Locate this article in:

Bibtex

@article{CIS-102319,
  Author = {Eaton, Morris L. and Perlman, Michael D.},
  Title = {Concentration inequalities for multivariate distributions: I. Multivariate normal distributions},
  Journal = {Statistics & Probability Letters},
  Volume = {12},
  Year = {1991},
  Pages = {487--504},
  Keywords = {}
}

Similar articles